MAUDE Adverse Event Report: B. BRAUN AVITUM ITALY S.P.A. APEX¿; CONTAINER, I.V.

B. BRAUN AVITUM ITALY S.P.A. APEX¿; CONTAINER, I.V.
Catalog Number 2112529
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No samples or photos were submitted to the manufacturer for evaluation.Through visual examination of reserved samples, no deviations or issues were observed.A review of the device history record (dhr) was performed for the reported lot number, and no abnormalities or non-conformances were noted during the in process or final product inspection.Based on the investigation, the reported issue could not be observed.However, the reported event is consistent with previously observed cases and available evidence.As part of the continuous quality improvement process, an approved project is in place to further address issues with foreign matter.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.
 
Event or Problem Description
As reported by the user facility: during raw material inspection, 1 unit was identified to have particulate matter - mobile.

Brand Name
APEX¿
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
B. BRAUN AVITUM ITALY S.P.A.
via xxv luglio 11
mirandola, 41037
IT  41037
Manufacturer (Section G)
B. BRAUN AVITUM ITALY S.P.A.
via xxv luglio 11
mirandola, 41037
IT   41037
Manufacturer Contact
elena reifenstein
824 12th ave
bethlehem, PA 18018
8334251464
MDR Report Key25736954
Report Number9681240-2026-00035
Device Sequence Number10554131
Product Code KPE
UDI-Device Identifier04046964539121
UDI-Public(01)04046964539121(11)250401(17)280330(10)25D22
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K041415
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2112529
Device Lot Number25D22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2026
Initial Report FDA Received Date07/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown